Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having stomach aches, pain in the thighs, neck pain, headaches and vomiting. What could be wrong?

hello doc i would like to ask a question.... i have a friend and she came to me and told me that she has been experiencing : stomach aches, pain in her thighs, chest pain , neck pain , and headaches for the month so far, she had diarrhea on Monday but she said it was only 2 times she went to the bathroom. today she was vomiting, she felt dizzy and her legs where hurting her.. she would like to find out whats wrong with her.. please help her.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would like to suggest following investigations for your friend :-
1. Complete Blood Count(CBC).
2. Stool examination.

It might be a possibility that she might be having infection of the gastrointestinal tract.

She can be give antacid like Omeprazole 40 mg along with Domperidone 10 mg once a day before meals along with antibiotic like Ciprofloxacin 500 mg twice a day and antiamoebic like Metronidazole 400 mg thrice a day.

She should have light meals without spice and prepared under hygienic conditions.

She should drink lots of water to maintain hydration.

If the problem persists, get her examined clinically.

I hope this is helpful to you.
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor